# SDR IXXA0400010O

- Difficulty date: February 19, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 84,651 hours, 35,693 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Part time: 84,651 hours, 35,693 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM KMCO F/O'S WINDOW STARTED DELAMINATION.  CREW SHUTOFF WINDOW HEAT AND DELAMINATING STOPPED.  CREW RETURNED AIRCRAFT TO KMCO AND LANDED WITHOUT INCIDENT.  AN INSPECTION IS ON GOING.  WHEN MORE INFORMATION IS AVAILABLE IT WILL BE PROVIDED.  AFTER INSPECTION OF F/O'S WINDOW FOUND IT TO BE THE INNER WINDOW WITH THE DELAMINATION.  FOUND IT WITHIN LIMITS PER ALL APPLICABLE MANUELS.  AIRCRAFT WAS RETURNED TO SERVICE.
